Hemorrhoids are swollen and inflamed veins around the anus or in the lower rectum. Discuss topics including external vs. internal hemorrhoids, hemorrhoid bleeding, hemorrhoid creams, symptoms and treatments for hemorrhoids.
I went to the doctors about 1 and a half/2 months ago who adviced that I did have piles and to simply add more fibre to my diet.
He adviced that I should eat more than the daily allowance (24 grams) for a number of months until the problem is resolved.
I have taken his advice and now eat at least 30 grams or over each day (admittedly I have missed the odd day or two on a weekend).
Since the change of diet I have noticed that my stools are very runny, and it feels as if I have a very small bout of diarrhoea, as I feel like I haven't finished when I'm off the toilet.
I eat 2 bowls of all bran a day, equalling to 30 grams of fibre. As well as eating other sources of fibre such as salads and ryvita during the week. I also tend to drink around 2 bottles of water per day.
Are my stools supposed to be runny while I try to cure these piles?
Do I eat more fibre or do I eat slightly less fibre (perhaps eat 24 grams instead of 30+)?
If so much of fiber is resulting in diarrhea, then reduce the fiber intake. Remember too much of fiber and not proportionate increase in fluid can also cause constipation and too much water can cause diarrhea. Also if you have an inflammatory disease like Crohn's, then eating too much bibers can cause diarrhea and gas. Consult your doctor regarding this. There are hemorrhoidal creams available in the market which you can apply. Sit in a tub of warm water for 10 mins at least twice a day
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.